International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 4, Pages 789-791

PIS for n-coupled nonlinear systems

S. K. Dey

Department of Mathematics, Eastern Illinois Uniwersity, Charleston 61920, Illinois, USA

Received 15 October 1979; Revised 13 February 1980

Copyright © 1980 S. K. Dey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A numerical algorithm dealing with solutions of equations with one variable may not be extended to solve nonlinear systems with n unknowns. Even when such extensions are possible, properties of these two similar algorithms are, in general, different. In [2] a perturbed iterative scheme (PIS) has been developed to solve nonlinear equations with one variable. Its properties with regard to nonlinear systems were analyzed in [1]. Here these properties were extended to n-coupled nonlinear systems.